Knowledge Management System of Institue of Mechanics, CAS
Fractal dimensions for unsaturated porous media | |
Yu BM(郁伯铭); Li JH; Yu, BM (reprint author), Huazhong Univ Sci & Technol, Dept Phys, 1037 Louyu Rd, Wuhan 430074, Peoples R China. | |
Source Publication | Fractals-Complex Geometry Patterns and Scaling in Nature and Society
![]() |
2004 | |
Volume | 12Issue:1Pages:17-22 |
ISSN | 0218-348X |
Abstract | The analytical expressions of the fractal dimensions for wetting and non-wetting phases for unsaturated porous media are derived and are found to be a function of porosity, maximum and minimum pore sizes as well as saturation. There is no empirical constant in the proposed fractal dimensions. It is also found that the fractal dimensions increase with porosity of a medium and are meaningful only in a certain range of saturation S-w, i.e. S-w > S-min for wetting phase and S-w < S-max for non-wetting phase at a given porosity, based on real porous media for requirements from both fractal theory and experimental observations. The present analysis of the fractal dimensions is verified to be consistent with the existing experimental observations and it makes possible to analyze the transport properties such as permeability, thermal dispersion in unsaturated porous media by fractal theory and technique. |
Keyword | Fractal Fractal Dimension Porous Media Permeability Model Conductivity |
DOI | 10.1142/S0218348X04002409 |
URL | 查看原文 |
Indexed By | SCI |
Language | 英语 |
WOS ID | WOS:000221596300002 |
WOS Keyword | PERMEABILITY MODEL ; CONDUCTIVITY |
WOS Research Area | Mathematics ; Science & Technology - Other Topics |
WOS Subject | Mathematics, Interdisciplinary Applications ; Multidisciplinary Sciences |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/33805 |
Collection | 力学所知识产出(1956-2008) |
Corresponding Author | Yu, BM (reprint author), Huazhong Univ Sci & Technol, Dept Phys, 1037 Louyu Rd, Wuhan 430074, Peoples R China. |
Recommended Citation GB/T 7714 | Yu BM,Li JH,Yu, BM . Fractal dimensions for unsaturated porous media[J]. Fractals-Complex Geometry Patterns and Scaling in Nature and Society,2004,12,1,:17-22. |
APA | Yu BM,Li JH,&Yu, BM .(2004).Fractal dimensions for unsaturated porous media.Fractals-Complex Geometry Patterns and Scaling in Nature and Society,12(1),17-22. |
MLA | Yu BM,et al."Fractal dimensions for unsaturated porous media".Fractals-Complex Geometry Patterns and Scaling in Nature and Society 12.1(2004):17-22. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
yu2004.pdf(187KB) | 开放获取 | -- | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment